MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX? COLONIC; STENT, COLONIC, METALIC, EXPANDABLE

BOSTON SCIENTIFIC CORPORATION WALLFLEX? COLONIC; STENT, COLONIC, METALIC, EXPANDABLE
Model Number M00565050
Medical Device Problem Codes Difficult to Remove (1528); Activation Failure (3270)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/31/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a wallflex enteral colonic stent was implanted in the colon to treat a colonic obstruction during a colonoscopy procedure performed on (b)(6) 2025.The patient's anatomy was tight or tortuous prior to stent placement.During the procedure, the stent failed to expand inside the patient.The stent was unable to be retrieved safely.Therefore, the physician left the stent in place as it posed less risk to the patient than to remove it.The procedure was then completed by implanting another stent of the same model.There were no patient complication reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a150101 captures the reportable event stent failure to expand.Imdrf device code a150207 captures the reportable event stent difficult to remove.Imdrf patient code e2008 captures the reportable event unretrieved device fragments.Imdrf impact code f2301 captures the reportable event additional device required.

Brand Name
WALLFLEX? COLONIC
Common Device Name
STENT, COLONIC, METALIC, EXPANDABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23666188
Report Number3005099803-2025-06253
Device Sequence Number18354287
Product Code MQR
UDI-Device Identifier08714729456520
UDI-Public(01)08714729456520(17)261205(10)35424206
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K201159
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00565050
Device Catalogue NumberM00565050
Device Lot Number0035424206
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Initial Report FDA Received Date11/27/2025
Date Device Manufactured12/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown